# SDR JJBA202001221006

- Difficulty date: January 21, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N12157
- Make and model: Emb EMB-145XR
- Aircraft serial: 145787
- Aircraft time: 40,965 hours, 26,100 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE REPORTED IN CABIN AFTER TAKEOFF. PERFORMED INSPECTION AND CHECK OF THE GASPER SYSTEM MUFFLERS. NO DEFECTS NOTED. CHECKED OIL LEVEL. FOUND TO BE WITHIN LIMITS. CHECKED ENGINE 1 AND ENGINE 2 OIL LEVELS. OIL TO BE WITHIN LIMITS. PERFORMED GVI OF PACK 2 SLEEVES. NO DEFECTS NOTED. PERFORMED GVI OF SIDEWALL & CEILING LIGHTS. PERFORMED RUNS OF ENGINES, APU AND PACKS TO TRY TO REPLICATE DISCREPANCY OF SMOKE REPORTED. NO DEFECTS NOTED. PERFORMED HIGH POWER RUNS AND RAN PACKS IN MULTIPLE CONFIGURATIONS IN ORDER TO ISOLATE A PACK OR BLEED SOURCE. OPS CHECK SAT. NO DEFECTS NOTED.
